Advil Cold & Sinus Liqui-Gels

Advil

Capsules: 20
Strength: Ibuprofen 200mg & Pseudoephedrine Hydrochloride 30mg
Price:
$12.49

Description

They are formulated with a decongestant to relieve nasal congestion. You can count on this non-drowsy formula to relieve your cold and sinus symptoms, fast.

FOR FAST AND EFFECTIVE RELIEF OF
- nasal congestion
- sinus pain
- headache
- fever
- body aches and pain

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed